# SDR A6WA202301168525

- Difficulty date: January 16, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N466AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7899
- Aircraft time: 39,453 hours, 38,270 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Support
- Part number: 601R31133102
- Part serial: NSN
- Condition: Corroded
- Location: Fs559+85 Tofs559
- Part time: 39,453 hours, 38,270 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN RH FLOOR SILL SUPPORT PN 601R31133-102 AND PLATE PN 601R31133-101 AT FS559.00 + 85 TO FS559.00 + 116 AND RBL42 TO RBL44 HAS EXFOLIATION CORROSION.   ********AIRCRAFT REMOVED FROM SERVICE******** REMOVED AND REPLACED CABIN RH FLOOR SILL SUPPORT PN 601R31133-102 AND PLATE PN 601R31133-101 AT FS559.00 + 85 TO FS559.00 + 116 AND RBL42 TO RBL44. ALL WORK WITHIN LIMITS WAS PERFORMED IAW AIR WISCONSIN CRJ200 SRM 53-00-00 REV 39, CRJ200 SRM 51-21-06 REV 39, CRJ200 SRM 53-51-43 REV 39, CRJ200 SRM 51-42-06 REV 39, CRJ200 SRM 51-11-00 REV 39, CRJ200 SRM 51-40-11 REV 39, CRJ200 SRM 51-42-15 REV 39, SRM 51-21-11 REV 39. ALL WORK PERFORMED UNDER AERSALE WORK ORDER 003854, CARD NO. 20180, TT: 39,453:29 TC: 38,270.
